# SDR DALA2017011700413

- Difficulty date: January 13, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N710DN
- Make and model: Boeing 777232LR
- Aircraft serial: 40560
- Aircraft time: 34,830 hours, 3,183 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER PATH LIGHT INOP AND LENS MISSING ROW 10B WHITE LIGHT. RELAMPED AND REPLACED LENS COVER REF AMM 33-51.
